Wave breaking phenomenon on the shore and coastal ecosystems

Hiroshi Suitou

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)65-74
Number of pages10
JournalMathematical Sciences and Applications
VolumeVol.12
Publication statusPublished - 1999

Cite this

Wave breaking phenomenon on the shore and coastal ecosystems. / Suitou, Hiroshi.

In: Mathematical Sciences and Applications, Vol. Vol.12, 1999, p. 65-74.

Research output: Contribution to journalArticle

@article{c2de4a7cb8e64c70b8a918e3fa2af34f,
title = "Wave breaking phenomenon on the shore and coastal ecosystems",
author = "Hiroshi Suitou",
year = "1999",
language = "English",
volume = "Vol.12",
pages = "65--74",
journal = "Mathematical Sciences and Applications",

}

TY - JOUR

T1 - Wave breaking phenomenon on the shore and coastal ecosystems

AU - Suitou, Hiroshi

PY - 1999

Y1 - 1999

M3 - Article

VL - Vol.12

SP - 65

EP - 74

JO - Mathematical Sciences and Applications

JF - Mathematical Sciences and Applications

ER -